Complutense University Library

On Schauder Bases in the Lorentz Operator Ideal


Fugarolas, M.A. and Cobos, Fernando (1983) On Schauder Bases in the Lorentz Operator Ideal. Journal of Mathematical Analysis and Applications, 95 (1). pp. 235-242. ISSN 0022-247X

Official URL:

Item Type:Article
Uncontrolled Keywords:Interpolation spaces; tensor products of bases; Schauder basis; Lorentz operator ideal; boundedly complete; shrinking; approximation schemes; Hilbert-Schmidt operators; construct non-Besselian and non-Hilbertian bases
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15858
Deposited On:06 Jul 2012 11:10
Last Modified:25 Oct 2013 13:31

Repository Staff Only: item control page